Korean J. Math. Vol. 30 No. 2 (2022) pp.231-238
Inequalities for a polynomial whose zeros are within or outside a given disk
Main Article Content
In this paper we prove some results by using a simple but elegant techniques to improve and strengthen some generalizations and refinements of two widely known polynomial inequalities and thereby deduce some useful corollaries.
This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.
 Abdul Aziz, A refinement of an inequality of S. Bernstein, J. Math. Anal. Appl., 142 (1989), 1– 10. Google Scholar
 S. Bernstein, Sur la limitation des d ́eriv ́ees des polynomes, C. R. Acad. Sci. Paris., 190 (1930), 338–340. Google Scholar
 C. Frappier, Q. I. Rahman and St. Rusheweyh, New Inequalities for polynomials, Trans. Amer. Math. Soc., 288 (1985), 69–99. Google Scholar
 V. N. Dubinin, Applications of the Schwarz Lemma to inequalities for entire functions with constraints on zeros, J. Math. Sci.,(N.Y) 143 (3) (2007), 3069–3076. Google Scholar
 V. N. Dubinin, Distortion theorems for polynomials on the circle, Sbornik: Mathematics, 191 (12) (2000), 1797–1807. Google Scholar
 P. D. Lax, Proof of a conjecture of P. Erd ̈os on the derivative of a polynomial, Bull. Amer. Math. Soc., 50 (1944), 509–513. Google Scholar
 M. A. Malik, On the derivative of Polynomial, J. London Math. Soc., 1 (1969), 57–60. Google Scholar
 P. Tura ́n, Uber die Ableitung von Polynomen, Compositio Math., 7 (1939), 89–95. Google Scholar
 S. L. Wali and W. M. Shah, Some applications of Dubinin’s lemma to rational functions with prescribed poles, J. Math. Anal. Appl., 450 (2017), 769–779. Google Scholar